Magnesium shouldn't cause anxiety...especially not at the doses you are taking. Check with your pharmacist to see if anxiety could be a known side-effect of any of your meds that may be getting triggered due to the change in your supplements.
Listen to your body - if you feel that you are taking the most calcium you are comfortable with, then go with it. If you feel you need more magnesium, then try it carefully & slowly and see what happens. Be aware that you may need to adjust your blood pressure meds if you increase the magnesium because magnesium can lower blood pressure.
That dose of Vitamin D3 looks good, too.
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Pancytopenia, chronic malabsorption/malnutrition, etc.; G-Tube; Currently TPN-dependent.
Meds: Zofran, Pulmicort, Heparin (to flush PICC line), Claritin, Colloidal Silver (used topically), IV Milk Thistle, probiotics.